# SDR ASAA2018011623198

- Difficulty date: January 16, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 634 hours, 169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9104A000902
- Condition: Defective
- Location: Nr 2 A/C Pack
- Part time: 634 hours, 169 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO NUMEROUS HITS, REPLACE PACK 2 PRESSURE INLET SENSOR.  ACFT GROUNDED.  RMA 2048 ACCOMPLISHED,  R & R THE NR 2 PACK PRESSURE INLET SENSOR IAW AMM 21-51-13.
